Remark on generalization of Minkowski's inequality
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 27-32
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_2_a3,
author = {Jel{\'\i}nek, J. and Matkowski, J.},
title = {Remark on generalization of {Minkowski's} inequality},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {27--32},
year = {1995},
volume = {36},
number = {2},
mrnumber = {1392997},
zbl = {0855.26015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a3/}
}
Jelínek, J.; Matkowski, J. Remark on generalization of Minkowski's inequality. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 27-32. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a3/